# SDR SWAA2025040906637

- Difficulty date: March 18, 2025
- Submitted: April 9, 2025
- Operation: Air carrier
- Aircraft: N7815L
- Make and model: Boeing 737-76Q
- Aircraft serial: 30288
- Aircraft time: 66,010 hours, 38,308 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer Clip
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STR CLIP AT PAX CABIN BS727C S-7L. MARKED <[01].  REMOVED SRT CLIP AT BS727C S-7L IAW SRM 51-40-02; [02] REMOVED AND REPLACED NEW STRINGER CLIP BS727C S-7L PER DWG 146A1103 REV D AND SRM 51-40-02.
